# SDR AALA20100920TUL14

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 56,877 hours, 29,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND IN SKIN AT STATION 210 LONGERON 19 LEFT.  MEASURES .029 DEEP X .025 AFTER BLENDING ACCOMPLISHED.  PERFORMED PERMANENT REPAIR PER EA MD80-53-013084 DATED 9/20/2010.
